American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58B34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Cyril Lévy, Carolina Neira Jiménez and Sylvie Paycha. The canonical trace and the noncommutative residue on the noncommutative torus. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Frédéric Latrémolière. The quantum Gromov-Hausdorff propinquity. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] M. I. Belishev, M. N. Demchenko and A. N. Popov. Noncommutative geometry and the tomography of manifolds. Trans. Moscow Math. Soc. 75 (2014) 133-149.
Abstract, references, and article information
View Article: PDF

[4] Alain Connes and Henri Moscovici. Modular curvature for noncommutative two-tori. J. Amer. Math. Soc. 27 (2014) 639-684.
Abstract, references, and article information   
View Article: PDF

[5] Fedor Sukochev, Alexandr Usachev and Dmitriy Zanin. On the distinction between the classes of Dixmier and Connes-Dixmier traces. Proc. Amer. Math. Soc. 141 (2013) 2169-2179.
Abstract, references, and article information   
View Article: PDF

[6] Matthias Lesch, Henri Moscovici and Markus J. Pflaum. Connes--Chern character for manifolds with boundary and eta cochains. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[7] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF

[8] Partha Sarathi Chakraborty and Arupkumar Pal. Equivariant spectral triples and Poincaré duality for $SU_q(2)$. Trans. Amer. Math. Soc. 362 (2010) 4099-4115. MR 2608397.
Abstract, references, and article information   
View Article: PDF

[9] Gilles Halbout and Xiang Tang. Noncommutative Poisson structures on orbifolds. Trans. Amer. Math. Soc. 362 (2010) 2249-2277. MR 2584600.
Abstract, references, and article information   
View Article: PDF

[10] Matilde Marcolli. Quantum statistical mechanics and Galois theory. University Lecture Series 36 (2005) 51-79.
Book volume table of contents
View Article: PDF

[11] Matilde Marcolli. Ouveture. University Lecture Series 36 (2005) 1-14.
Book volume table of contents
View Article: PDF

[12] Matilde Marcolli. Noncommutative modular curves. University Lecture Series 36 (2005) 15-50.
Book volume table of contents
View Article: PDF

[13] Matilde Marcolli. Vistas. University Lecture Series 36 (2005) 125-130.
Book volume table of contents
View Article: PDF

[14] Matilde Marcolli. Noncommutative geometry at arithmetic infinity. University Lecture Series 36 (2005) 81-124.
Book volume table of contents
View Article: PDF

[15] Matilde Marcolli. Arithmetic Noncommutative Geometry. University Lecture Series 36 (2005) MR MR2159918.
Book volume table of contents   

[16] J. Kustermans, G. J. Murphy and L. Tuset. Quantum groups, differential calculi and the eigenvalues of the Laplacian. Trans. Amer. Math. Soc. 357 (2005) 4681-4717. MR 2165384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marc A. Rieffel. Gromov-Hausdorff distance for quantum metric spaces. Memoirs of the AMS 168 (2004) MR 2055927.
Book volume table of contents   


Results: 1 to 17 of 17 found      Go to page: 1